# SDR SWIA202163644

- Difficulty date: October 17, 2021
- Submitted: January 6, 2022
- Operation: Air carrier
- Aircraft: N796SK
- Make and model: Cndair CL600*
- Aircraft serial: 10300
- Aircraft time: 31,024 hours, 19,111 cycles
- System (JASC): 5345 · Fuselage, Equipment Attach Fittings
- Part: None
- Condition: Gouged
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR HINGE FUSELAGE SIDE, AFT LUG LANDING GOUGED BY SPRING PIN.    (C CHECK RO 01-05-2022)   REMOVED DAMAGE IAW CRJ 700 SRM 53-21-23-201-010-001-A01 AND 51-12-00-001-001-A01 AND FOUND TO BE WITHIN LIMITS,  0.25" REMOVED AND 0.80" ALLOWED. REPAIR WAS ACCOMPLISHED AS A TYPE IV REPAIR AND REQUIRES INSPECTION AT 5700 FLIGHT CYCLES. TASK CARD 51-900-1002-SKY AND M-337 ATTACHED.
